# SDR ASAA9510075

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6547693501
- Condition: Corroded
- Location: Bs 767-787
- Part time: 33,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, CORROSION FOUND ON A PREVIOUS STRAP REPAIR ON THE OUTBOARD FLANGE OF S27L BETWEEN BS 767 AND BS 787.  REMOVED CORROSION PER EA 5310-01376 AND BOEING TELEX ASA-DEA-95-0503RR.  (X)
